# SDR DALA1150869018

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 47,832 hours, 34,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 20D INOPERATIVE.  MAINTENANCE REPLACED LIGHT HARNESS AT SEAT 20D.  OPERATION OF LIGHT NOW CHECKS OK.
